| Model Number |
9734060 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9733763, software version: 2.2.7.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used for a procedure.It was reported that intra-operatively, the system exited navigation and became unresponsive on the splash screen.The procedure was completed using the navigation system and there was no reported impact to patient outcome.There was a reported delay to the procedure of less than one hour due to this issue.It was noted that the system had recently had most of the exams deleted.
Additional Manufacturer Narrative
Software logs were returned, but analysis has not been completed at the time of filing.Fdm, fdr, fdc codes apply to the software analysis at this time.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received.It was reported that this event occurred during a tumor resection procedure.The most likely cause was not determined at the time of reporting.Troubleshooting was performed by uninstalling and reinstalling the software to see if this resolved the issue.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received.It was reported that the issue was resolved by uninstalling and reinstalling the software.It was noted that the system was used to cover a case and all worked well.
Additional Manufacturer Narrative
D11: concomitant product updated/changed to stealthstation cranial s7; i7 3.1.1 9735585, version 3.1.1 h3/h6) a medtronic representative went to the site to test the equipment.It was reported that the software was uninstalled and rein stalled.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated to determine the probable cause of the issue.Analysis found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.Fdm 10, fdr 104, and fdc 4307 are applicable to the software analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.